# SDR DALA2022050203089

- Difficulty date: April 27, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N671DN
- Make and model: Boeing 757232
- Aircraft serial: 25332
- Aircraft time: 89,455 hours, 39,784 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Strap
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 671 CRACKED STABILIZER STRAP STA 377.7 AT NLG LEFT TUNNEL (NLG). CORRECTIVE ACTION: SUMMARY OF NRC 00171: STABILIZER STRAP STA 377.7 AT NLG LEFT TUNNEL (NLG) WAS REPAIR PER ER/A:384483-14MA REV. D. (2214040)
